# SDR AALA201808299021

- Difficulty date: August 27, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 37,088 hours, 5,445 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT OTBD L1 JUMPSEAT FLASHLIGHT INOPERATIVE.  REPLACED THE FLASHLIGHT BATTERY IAW AMM 25-65-00. OPS CHECKED NORMAL.
